# SDR USAA2014042100030

- Difficulty date: April 20, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 52
- Aircraft time: 77,598 hours, 34,958 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: D2815007200200
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK LEVEL 2 GALVANIC CORROSION ON RT WING LOWER FUEL PANEL 640HB BETWEEN WING RIB 13 TO WING RIB 14 & BETWEEN STRINGER 8R TO STRINGER 11R.  REPLACED RT WING LOWER FUEL PANEL 640HB BETWEEN WING RIB 13 TO WING RIB 14 & BETWEEN STRINGER 8R TO STRINGER 11R IAW SRM 51-72-11.
